# SDR CALA2022013100270

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27559
- Aircraft time: 99,091 hours, 20,877 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NA
- Condition: Unlocked
- Location: F/O Side
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INCREDIBLY LOUD SQUEAL FROM FO SIDE WINDOW STARTED AT FL240 AND COC KPIT COMMS DIFFICULT WILL REQUIRE POSITIVE FIX. SEAL AND WINDOW SHOW IN STOCK SFO ITEM UNLOCKED FOR UPDATE F/O INDICATED THAT NOISE CAME FROM THE SLIDING WINDOW, UPPER AFT CORNER, AND DID NOT FEEL AIR ENTERING THE FLIGHTDECK. FOUND FO''S SLIDING WINDOW NOT LOCKED CLOSED. CLEANED SEAL AS A PRECAUTIONARY AND PRESSURIZED CABIN TO 4.5 PSI. NO LEAKS DETECTED AND FLIGHT DECK IS QUIET. CONCURRED WITH TOMC CONTROLLER EICHHORN AND TOMC SEN MGR MCNEELRY AS POSITIVE FIX. ADD EMP:U110100,U139376
